The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (890 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 2, 1990, pp. 155–164
DOI: 10.4171/ZAA/389

Published online: 1990-04-30

On the Existence of Conjugate Points for Sturm–Liouville Differential Equations

Erich Müller-Pfeiffer[1] and Th. Schott

(1) Pädagogische Hochschule, Erfurt, Germany

By means of integral conditions for the coefficients $p$ and $q$ of Sturm-Liouville differential equations $—(p(x) u’)’ + q(x) u = 0$ the distance between consecutive zeros of non-trivial solutions $u$ will be estimated from above.

No keywords available for this article.

Müller-Pfeiffer Erich, Schott Th.: On the Existence of Conjugate Points for Sturm–Liouville Differential Equations. Z. Anal. Anwend. 9 (1990), 155-164. doi: 10.4171/ZAA/389